My mother have been taking hyzaar for the last 4 months and took cozaar for more than 10 years. She was diagnosed now with gastroparesis. She was not diabetic, but her blood sugar levels now are between 110-128. She is 78 yrs.old, weights 132 lbs.,5' tall and does more than an hr.of exercise daily. One dr. suggested that gastroparesis can be caused by medications. Is that correct?
12 Oct 2009
Gastroparesis is a condition that affects the ability of the stomach to empty its contents, but there is no blockage.
You can view side-effect profiles for Cozaar and Hyzaar here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cozaar 50mg daly +Hyzaar 50mg my Hyzaar finiched but I have enigh Cozaar 50mg can I take
... 2 tablit of Cozaar instade of 1 cozaar + 1 Hyzaar
1 answer • 31 Jul 2009
Your information sheets on Cozaar indicated that drugs that will affect Cozaar are: a diuretic... (water pill). Thanks
1 answer • 12 May 2011
I was diagnosed today with Gastroparesis caused by medication. I also have Opioid Bowel Dysfunction?
... and use Relistor Inj. My question is if having black stools is a symptom of gastroparesis? I can't find black stools listed anywhere as a ...
2 answers • 9 Mar 2012
i was diagnosed with gastroparesis a couple months ago. every couple time a week at least one a week i get this popping feeling in my stomach kinda ...
1 answer • 16 Nov 2012
Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused ...
1 answer • 22 Dec 2014